# SDR SWAA2020062593868

- Difficulty date: June 21, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 20,958 hours, 9,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 314795
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   R & R THE L1 DOOR EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06,  OPS CHECKED GOOD.
